Sequences of independent Walsh functions in BMOReportar como inadecuado

Sequences of independent Walsh functions in BMO - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Samara State University.Maligranda, Lech Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083Sukhanov, R.S. Samara State University. 2013 (English)In: Siberian mathematical journal, ISSN 0037-4466, E-ISSN 1573-9260, Vol. 54, no 2, 205-211 p.Article in journal (Refereed) Published

Abstract [en] : Under examination are the sequences of independent Walsh functions in the space of functions of bounded mean oscillation. We study geometric properties of the subspaces spanned by the sequences; in particular, some necessary and sufficient conditions are found for such a subspace to be complemented

Place, publisher, year, edition, pages: 2013. Vol. 54, no 2, 205-211 p.

National Category : Mathematical Analysis

Research subject: Mathematics

Identifiers: URN: urn:nbn:se:ltu:diva-16088DOI: 10.1134/S0037446613020031Local ID: fac8d559-a81e-4f7a-a4f5-c24af799ad9dOAI: diva2:989064

Note: Validerad; 2013; 20130429 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-01-18Bibliographically approved

Autor: Astashkin, Sergei V.


Documentos relacionados